# SDR SWAA2024011637104

- Difficulty date: January 2, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 64,648 hours, 38,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRYWAY CENTER DROP DOWN PANEL EMERGENCY EXIT LIGHT IS BROKEN.<[01] UPDATED TABLE; SIGNED PART;[02] COMPLETED STEP 1;[03] COMPLETED STEP 2; REPLACED AFT ENTRYWAY CENTER DROP DOWN PANEL EMERGENCY EXIT LIGHT PER AMM 33-51-01-960-802; OPS CHECK IS GOOD.;[04] VERIFIED CORRECTIVE ACTION ENTRY 3. AND MEASUREMENT TABLE.
